# SDR 20010208CW011

- Difficulty date: January 6, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Beech 1900D
- Aircraft serial: UE396
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100198
- Condition: Loose
- Location: Rt Elevator
- Part time: 832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, RIGHT ELEVATOR WAS FOUND WITH EXCESSIVE,  FREE PLAY,.  LOOSENESS WAS THE RESULT OF LOOSE RIVETS ON TORQUE TUBE.
